American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G52) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information
View Article: PDF

[2] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1